# SDR ZW0A0304802

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 23,915 hours, 8,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL EMERGENCY LIGHT AT THE LEFT SIDE NUMBER 4 CABIN DOOR WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 5-27-02 MCI.
